Jump to content

DeeWiddows: A brief introduction and breakdown off what I have been going through since I started AD 5 months ago. I suspect possible PGAD.


Recommended Posts

Posted (edited)

I am 32 in the UK. I have suffered from anxiety, obsessive thoughts & insomnia for most of my life. I have spent my adult life trying anything natural to help with sleep and the worrying but nothing ever helped & most natural remedies would make the insomnia worse.

In December 2023 I finally gave in & asked my GP for help with the insomnia. He wanted to see if medication for anxiety would help the insomnia so he started me on 50mg of Sertraline. Immediately when I took the first one I got a tense jaw & was grinding my teeth. I continued for 2 weeks then I stopped at the advice of my GP.

 

Early January I begin to feel symptoms in my clitoris. It is aroused all the time & erect for days. I have experienced this before in my life, normally when I am ovulating so I didn't think anything of it. It began to get worse.

 

January 16th a female GP barely exams my clitoris and decides it is an infection and prescribed a antibiotic cream. 

 

I was referred to a mental health specialist on January 23rd for my anxiety and she suggested Mirtazipine 10mg to help with anxiety and the insomnia. She said I was Hypersensitive to Sertraline and Mirtazipine was much more mild.

 

In February I go back to the female GP to say my clitoris is not better, she does not really know what to say and suggests it could be a chemical burn from bath salts. She does not examine me and tells me to use Sudocream. I tried for a few days but this caused more discomfort.

 

11th April I ask to see a different GP. A male GP examines me and says my clitoris is inflamed. He prescribed Hydrocortisone ointment. I use it for a week and the inflammation goes down but I still have discomfort when wearing underwear, sitting, bathing, coughing, crying and laughing. 

I am starting to feel really hopeless. I go back again and a new female GP refers me to a gynecologist but says it will be a really long wait and prescribes me Amitriptyline 10mg for the pain. I used this for 3 days and my clitoris feels like it is inflamed again.

 

Today it has been aroused all day as well as in pain. It feels like a toothache on my vagina. I have found some comfort on this site. It is nice to know I am not alone. I suspect perhaps I have PGAD. I am unsure of where it could have come from. Is it possible to experience this from stopping Sertraline when I was only taking it for 2 weeks? Any advice would be greatly appreciated. 

Edited by Emonda
Name to title

Sertraline 50mg For anxiety - December 1st 2023 - Stopped taking December 15th due to hypersensitivity in my jaw.

Mirtazipine 15mg For anxiety & Insomnia - January 23rd 2024 still taking 15mg

Amitriptyline 10mg May 7th 2024 - prescribed 1 at night for constant pain in clitoris (Since January). Steroid & antibiotic creams have not helped. I suspect I may have PGAD. 

Link to comment
  • Emonda changed the title to DeeWiddows: A brief introduction and breakdown off what I have been going through since I started AD 5 months ago. I suspect possible PGAD.
  • Moderator

Hello, and welcome to Surviving Antidepressants. We are a peer support forum to assist in tapering off psychiatric drugs safely, or recovering from psychiatric drug withdrawal.

 

This topic is for anything relating to you, and any questions you have. Please do not start another topic.

 

All the answers you are looking for regarding tapering and antidepressant withdrawal are on this site. Please search around and continue to read as much as you can manage. Use the site search function to search for specific words or phrases, such as drugs or symptoms.

 

 

I would suggest you don't touch another psychiatric drug/substance after your experiences. I expect things will improve with time but none of us know how long it will take. If your symptoms are medication induced it's also highly unlikely that any topical ointment will improve them. The best thing you can do is live a clean and healthy lifestyle, and focus on distraction as much as possible. You will not cause any further damage by engaging yourself in life, so I suggest your prioritise being busy.

 

We have a number of members who experience immediate adverse reactions from just a few doses, the good news is most of them heal completely with time and abstinence from psychoactive substances.

 

 

Here are a few of the most useful links:

 

--------From the Symptoms and Self-Care Forums--------

 
What is withdrawal syndrome?
 
About reinstating and stabilizing to reduce withdrawal symptoms
 
The Windows and Waves Pattern of Stabilization

 

Hypersensitivity and Kindling

 

We only recommend two supplements. Omega 3 Fish Oil and Magnesium. Both should be introduced separately and increased slowly.

 

Regards

Erimus

Active Monday-Friday UK time

 

MEDICATION:

1) Sertraline:

50mg - Oct 2020, 100mg - Dec 2020, 50mg - April 2021, 75mg - May 2021, 50mg - Sep 2021; 55mg - 23 Feb 2024; 60mg - 20 March 2024; Start tapering - 24 April 2024

Current dose: 57.93mg  (15 May 2024)

2) Mirtazapine:

15mg - Nov 2020

SUPPLEMENTS:

Cod liver oil, Magnesium, Vitamin C

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy